# SDR 97UAL900563

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NUMBER TWO ENGINE, HIGH OIL CONSUMPTION EXCEEDS LIMIT.
